City Research Online

Items where Author is "Xie, Y."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.


Yan, D., Tian, Z., Chen, N-K. , Zhang, L., Yao, Y., Xie, Y., Shum, P. P., Grattan, K. T. V. ORCID: 0000-0003-2250-3832 & Wang, D. (2021). Observation of split evanescent field distributions in tapered multicore fibers for multiline nanoparticle trapping and microsensing. Optics Express, 29(6), pp. 9532-9543. doi: 10.1364/OE.419194

Asimit, A.V. ORCID: 0000-0002-7706-0066, Hu, J. & Xie, Y. (2019). Optimal Robust Insurance with a Finite Uncertainty Set. Insurance: Mathematics and Economics, 87, pp. 67-81. doi: 10.1016/j.insmatheco.2019.03.009

This list was generated on Tue Aug 9 04:59:02 2022 UTC.